On Gaussian sums with biquadratic residue characters.
Journal für die reine und angewandte Mathematik, Tome 219 (1965), pp. 200-213
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1965__219_150694,
author = {Koichi Yamamoto},
title = {On {Gaussian} sums with biquadratic residue characters.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {200--213},
year = {1965},
volume = {219},
zbl = {0133.29306},
url = {http://geodesic.mathdoc.fr/item/JRAM_1965__219_150694/}
}
Koichi Yamamoto. On Gaussian sums with biquadratic residue characters.. Journal für die reine und angewandte Mathematik, Tome 219 (1965), pp. 200-213. http://geodesic.mathdoc.fr/item/JRAM_1965__219_150694/